Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNumerical proper reparametrization of parametric plane curves
Author(s) Sonia Perez-Diaz, Li-Yong Shen
TypeArticle in Journal
AbstractAbstract We present an algorithm for reparametrizing algebraic plane curves from a numerical point of view. More precisely, given a tolerance ϵ > 0 and a rational parametrization P of a plane curve C with perturbed float coefficients, we present an algorithm that computes a parametrization Q of a new plane curve D such that Q is an ϵ –proper reparametrization of D . In addition, the error bound is carefully discussed and we present a formula that measures the “closeness” between the input curve C and the output curve D .
KeywordsRational curve, Approximately improper, Proper reparametrization
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042714004087
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume277
Number0
Pages138 - 161
Year2015
Edition0
Translation No
Refereed No
Webmaster